# SDR SWAA2018031220302

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 47,609 hours, 27,842 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 13010H2527
- Condition: Arced
- Location: L1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L1 WINDOW ARCED AT TOP LEFT THIRD POSITION.   R & R THE L1 WINDOW IAW AMM.
